Acta Mathematica Sinica, English Series

, Volume 29, Issue 3, pp 609–624 | Cite as

On Green’s relations, 20-regularity and quasi-ideals in Γ-semigroups



In this paper, we introduce the definition of (m, n)0-regularity in Γ-semigroups. We investigate and characterize the 20-regular class of Γ-semigroups using Green’s relations. Extending and generalizing the Croisot’s Theory of Decomposition for Γ-semigroups, we introduce and study the absorbent and regular absorbent Γ-semigroups. We approach this problem by examining quasi-ideals using Green’s relations.


Γ-semigroup Green’s relation (m, n)0-regular Γ-semigroup 20-regular Γ-semigroup completely 0-simple absorbency 0-minimal left (right, quasi)-ideal 

MR(2000) Subject Classification

20M10 20M12 20M17 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Supplementary material

10114_2012_27_MOESM1_ESM.tex (62 kb)
Supplementary material, approximately 62.4 KB.


  1. [1]
    Sen, M. K.: On Γ-semigroups. In: Proceedings of the International Conference on Algebra and its Applications, Dekker Publication, New York, 1981, p. 301Google Scholar
  2. [2]
    Saha, N. K.: On Γ-semigroup-II. Bull. Cal. Math. Soc., 79, 331–335 (1987)MathSciNetMATHGoogle Scholar
  3. [3]
    Dutta, T. K., Chatterjee, T. K.: Green’s equivalences on Γ-semigroup. Bull. Cal. Math. Soc., 80, 30–35 (1987)MathSciNetGoogle Scholar
  4. [4]
    Chinram, R., Siammai, P.: On Green’s relations for Γ-semigroups and reductive Γ-semigroups. Intern. J. Algebra, 2(4), 187–195 (2008)MathSciNetMATHGoogle Scholar
  5. [5]
    Hila, K., Dine, J.: Study on the structure of periodic Γ-semigroups. Mathematical Reports, 13(63), no. 3, 271–284 (2011)MathSciNetGoogle Scholar
  6. [6]
    Croisot, M. R.: Demi-groups inversif et demi-groups reunions de demi-groups simples. Ann. Sci. Ecole. Norm. Sup., 70(3), 361–379 (1953)MathSciNetMATHGoogle Scholar
  7. [7]
    Kapp, K. M.: On Croisot’s theory of decompositions. Pacific J. Math., 28(1), 105–115 (1969)MathSciNetMATHCrossRefGoogle Scholar
  8. [8]
    Hila, K.: On regular, semiprime and quasi-reflexive Γ-semigroup and minimal quasi-ideals. Lobachevskii J. Mathematics, 29(3), 141–152 (2008)MathSciNetMATHCrossRefGoogle Scholar
  9. [9]
    Sen, M. K., Saha, N. K.: On Γ-semigroup-I. Bull. Cal. Math. Soc., 78, 180–186 (1986)MathSciNetMATHGoogle Scholar
  10. [10]
    Hila, K.: Filters in ordered Γ-semigroups. Rocky Mountain J. Math., 41(1), 189–203 (2011)MathSciNetMATHCrossRefGoogle Scholar
  11. [11]
    Hila, K.: On quasi-prime, weakly quasi-prime left ideals in ordered-Γ-semigroups. Mathematica Slovaca, 60(2), 195–212 (2010)MathSciNetMATHCrossRefGoogle Scholar
  12. [12]
    Hila, K.: Characterizations on regular le-Γ-semigroups. Math. Sci. Res. J., 10(5), 121–130 (2006)MathSciNetMATHGoogle Scholar
  13. [13]
    Hila, K., Pisha, E.: On lattice-ordered Rees matrix Γ-semigroups. An. Stiint. Univ. Al. I. Cuza Iasi, Mat., in pressGoogle Scholar
  14. [14]
    Petro, P., Xhillari, Th.: Green’s theorem and minimal quasi-ideals in Γ-semigroups. International J. Algebra, 5(10), 461–470 (2011)MathSciNetMATHGoogle Scholar
  15. [15]
    Seth, A.: On Γ-semigroup T(A,B). Bull. Cal. Math. Soc., 80, 424–434 (1988)MathSciNetMATHGoogle Scholar
  16. [16]
    Seth, A.: Rees’s theorem for Γ-semigroup. Bull. Cal. Math. Soc., 81, 217–226 (1989)MathSciNetMATHGoogle Scholar
  17. [17]
    Kwon, Y. I., Lee, S. K.: On the left regular po-Γ-semigroups. Kangweon-Kyungki Math. J., 6(2), 149–154 (1998)Google Scholar
  18. [18]
    Steinfeld, O.: On semigroups which are unions of completely 0-simple subsemigroups. Czechoslovak Math. J., 16(1), 63–69 (1966)MathSciNetGoogle Scholar
  19. [19]
    Kapp, K. M.: Green’s relation and quasi-ideals. Czechoslovak Math. J., 19(1), 80–85 (1969)MathSciNetGoogle Scholar
  20. [20]
    Clifford, A. H., Preston, G.: The algebraic theory of semigroups, Vol. I, American Mathematical Society, Providence, RI, 1961MATHGoogle Scholar

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Department of Mathematics and Computer Science, Faculty of Natural SciencesUniversity of GjirokastraGjirokastraAlbania

Personalised recommendations